Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A counterexample to the ``composition conjecture"


Author: F. Pakovich
Journal: Proc. Amer. Math. Soc. 130 (2002), 3747-3749
MSC (2000): Primary 34C99; Secondary 30D05
DOI: https://doi.org/10.1090/S0002-9939-02-06755-2
Published electronically: June 13, 2002
MathSciNet review: 1920083
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we construct a class of counterexamples to the ``composition conjecture" concerning an infinitesimal version of the center problem for the polynomial Abel equation in the complex domain.


References [Enhancements On Off] (What's this?)

  • 1. M. Briskin, J.-P. Francoise, Y. Yomdin, Center conditions, compositions of polynomials and moments on algebraic curve, Ergodic Theory Dyn. Syst. 19 (1999), no. 5, 1201-1220. MR 2000k:34051
  • 2. M. Briskin, J.-P. Francoise, Y. Yomdin, Center condition II: Parametric and model center problems, Isr. J. Math. 118 (2000), 61-82. MR 2001j:34033
  • 3. M. Briskin, J.-P. Francoise, Y. Yomdin, Center condition III: Parametric and model center problems, Isr. J. Math. 118 (2000), 83-108. MR 2001j:34034
  • 4. C. Christopher, Abel equations: composition conjectures and the model problem, Bull. Lond. Math. Soc. 32 (2000), no. 3, 332-338. MR 2001d:34047
  • 5. N. Roytvarf, Generalized moments, composition of polynomials and Bernstein classes, in ``Entire functions in modern analysis. B.Ya. Levin memorial volume", to appear.
  • 6. A. Schinzel, Polynomials with special regard to reducibility, Encyclopedia of Mathematics and Its Applications 77, Cambridge University Press, 2000. MR 2001h:11135

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34C99, 30D05

Retrieve articles in all journals with MSC (2000): 34C99, 30D05


Additional Information

F. Pakovich
Affiliation: Department of Mathematics, Weizmann Institute of Science, Rehovot 76100, Israel
Email: pakovich@wisdom.weizmann.ac.il

DOI: https://doi.org/10.1090/S0002-9939-02-06755-2
Keywords: Poincare center-focus problem, polynomial Abel equation, polynomials, compositions, functional equations
Received by editor(s): January 22, 2002
Received by editor(s) in revised form: February 22, 2002
Published electronically: June 13, 2002
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society